# SDR SWIA200514943

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 6,040 hours, 5,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT FLOOR AND PART OF OVERHEAD SYSTEMS INOPERATIVE.  REPLACED NR 2 AND NR 4 EMERGENCY LIGHT BATTERY PACKS.  OPERATIONAL CHECK GOOD.
